# SDR DL76L081728

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 77,147 hours, 11,419 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER 6 HRS SMELLED BURNING ODOR IN THE AFT GALLEY.  INSPECTED AFT GALLEY AREA, NO EVIDENCE OF BURNING OR SMOKE.  INSPECTED ALL LIGHT FITTINGS AND FOUND INBOARD RIGHT AFT CEILING LIGHT INOP.  RELAMPED, NO HELP.  FOUND FUSE LOOSE AT M0065 CONNECTOR CAUSING INTERMITTENT OPN, DISCONNECTED M00655 AND FWD TO MCO AND PLAC PER MEL 33-21-01.  ALSO INSPECTED BULK CARGO AREA, NO TROUBLE FOUND.
